# SDR IPXA2015102295085

- Difficulty date: October 18, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,236 hours, 6,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Panel
- Part number: A2557637900000
- Condition: Dented
- Location: Bulk Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR, BULK CARGO SIDEWALL PANEL 161LW DENTED.  REPAIRED THE SIDEWALL PANEL IAW SRM 51-77-10, AND SRM 51-77-11.
